MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-44-3511
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Implant Pain (4561)
Date of Event 12/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal notification: a male patient had an initial right knee arthroplasty on (b)(6) 2020, and then underwent revision surgery on (b)(6) 2022, approximately 2 years after implant procedure.Revision surgery operative report of (b)(6) 2022-failed right knee arthroplasty secondary to aseptic loosening and poly wear.Obese bmi 37-the duration of the procedure was increased by approximately 40%, due to patient size, this increased complexity and difficulty of surgical procedure.Findings: intraoperative findings confirmed the radiographic and clinical findings of failure of the knee arthroplasty secondary to aseptic loosening (femoral component, tibial component well fixed) characterized by no bony ingrowth on the backside of the femoral component with easy component removal.Abundant polyethylene particles throughout the knee.Poly was removed and inspected, there was notable wear on the tibial post.The patella was found to be well-fixed and without significant surface damage, delamination or pitting; it was decided to place a new button.A dressing and wrap were applied, the patient was transferred to the recovery room.The patient tolerated the procedure well without complications.Patient discharged (b)(6)2023.¿previous components were kept and to be sterilized and sent to my office per patient request.¿ there is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Device information was not provided.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely the result of prosthesis wear and femoral loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 3.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16824514
Report Number1038671-2023-00852
Device Sequence Number6735789
Product Code JWH
UDI-Device Identifier10885862305190
UDI-Public10885862305190
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2025
Device Catalogue Number02-022-44-3511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale